On the asymptotic completeness of the Volterra calculus

Raphaël Ponge, H. Mikayelyan

Research output: Journal PublicationReview articlepeer-review

2 Citations (Scopus)


The Volterra calculus is a simple and powerful pseudodifferential tool for inverting parabolic equations which has found many applications in geometric analysis. An important property in the theory of pseudodifferential operators is asymptotic completeness, which allows the construction of parametrices modulo smoothing operators. In this paper, we present new and fairly elementary proofs of the asymptotic completeness of the Volterra calculus.

Original languageEnglish
Pages (from-to)249-263
Number of pages15
JournalJournal d'Analyse Mathematique
Publication statusPublished - 2004
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Mathematics (all)


Dive into the research topics of 'On the asymptotic completeness of the Volterra calculus'. Together they form a unique fingerprint.

Cite this